A note on Gronwall-Bellman inequality. (English) Zbl 0274.45011


45M10 Stability theory for integral equations
45M99 Qualitative behavior of solutions to integral equations
Full Text: DOI


[1] Bellman, R, Stability theory of differential equations, (1953), McGraw-Hill New York · Zbl 0052.31505
[2] Chandra, J; Fleishman, B.A, On a generalization of the Gronwall-Bellman lemma in partially ordered Banach spaces, J. math. anal. appl., 31, 668-681, (1970) · Zbl 0179.20302
[3] Coddington, E.A; Levinson, N, Theory of ordinary differential equations, (1955), McGraw-Hill New York · Zbl 0042.32602
[4] Gronwall, T.H, Note on the derivatives with respect to a parameter of the solutions of a system of differential equations, Ann. math., 20, 292-296, (1919) · JFM 47.0399.02
[5] Lakshmikantham, V, A variation of constants formula and Bellman-Gronwall-reid inequalities, J. math. anal. appl., 41, 199-204, (1973) · Zbl 0251.34009
[6] Rao, M.Rama Mohana; Tsokos, C.P, Integrodifferential equations of Volterra type, Bull. austral. math. soc., 3, 9-22, (1970) · Zbl 0201.44002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.